# SDR SWAA2022030445621

- Difficulty date: March 28, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 56,185 hours, 33,066 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** TOILET SERVICE DOOR INNER SURFACE CORRODED STA860 WL160 STR25L / UPON EVALUATION OF THE WASTE TANK SERVICE DOOR FOUND DAMAGE OUT OF LIMITS; DAMAGE DIMENSIONS: L=2.2'; W=2.2'; D=0.08' I.A.W SRM 52-40-01-1A-4 FIG. 103; DETAIL 4; REMOVED AND REPLACED WASTE TANK SERVICE DOOR; BONDING TEST AND FIT CHECK COMPLIED WITH I.A.W AMM 52-49-07-400-801 AND AMM 52-9-07-000-802. 59600U 04-19-19 BONDING AND FIT CHECK GOOD STA 860 WL 16. STR 25L.
